Doctor insights on:
Vitamin B12 Overdose In Children
Vitamin B12 overdose:
An overdose occurs when an excessive / dangerous dose of a drug / substance is used. Toxicity would be unlikely with Vitamin B12. Adverse effects from Vit B 12 injections may include: "diarrhea, nausea, headaches, & joint pain"
REF: http://www.vitamins-and-health-facts.com/vitamin-b12-cobalamin-facts-benefits-overdose-deficiency-symptoms.html ...Read more
Vitamin B12 overdose: Too much vitamin B12 can cause mild diarrhea, skin rashes, hives, breathing problems, heart palpitations, panic attacks, and insomnia. The symptoms typically disappear within a few hours, as the excess B12 is flushed from the system, so no specific treatment is required. ...Read moreSee 1 more doctor answer
What type of doc should I see for vitamin B12 overdose? Severe hives; taking zyrtec every other day. Jives keep returning.
Virtually nontoxic: At any dose. I do not believe that you will find very much written on the toxic effects of B12 although I have had a couple of patients who took something on the order of 10x what I had prescribed them was already in the 10,000IU range so they were taking about 100,000IU daily for several weeks and the patient developed diarrhea. When he stopped that resident, within several days diarrhea stopped ...Read moreSee 2 more doctor answers
Vitamin B12 overdose: Too much vitamin B12 can cause mild diarrhea, skin rashes, hives, breathing problems, heart palpitations, panic attacks, and insomnia. The symptoms typically disappear within a few hours, as the excess B12 is flushed from the system, so no specific treatment is required. ...Read more
No: It's just foolish. My concern is why a person would do this. If this is a sign of a possible wish for self-injury, the situation is serious and needs to be addressed. ...Read more
B12 deficiency: Vitamin B12 deficiency can cause many problems, including anemia (along with folate (folic acid) deficiency); fatigue; weakness; weight loss; and neurological changes like numbness & tingling extremities, trouble with balance, and confusion, depression & dementia. The latter 2 can produce cognitive changes including trouble w/memory. Workup of this includes checking B12 & folate (folic acid) levels -- your doc can help! ...Read more
Sublingual B 12: For convenience, sublingual b 12 is the best choice. Oral b 12 has to travel through the GI system and most of it is destroyed. If you take the kind that melts under your tongue it will go directly into your blood stream and will you absorb most of it. Peace and good health. Helpful for vegetarians, low energy, more. ...Read more
Yes: Your B12 is certainly on the low side. http://drfairchild.blogspot.com/2012/12/b12-deficiency.html. ...Read more
B12: 0.7 mcg/100gm:
Paneer has vitamin B12 and 100 gm of paneer has about 0.7 micrograms of B12. Daily requirement of B12 is 2-3 micrograms.
Wish you good health! - Have a diet rich in fresh vegetables, fruits, whole grains, milk and milk products, nuts, beans, legumes, lentils and small amounts of lean meats. Avoid saturated fats. Drink enough water daily, so that your urine is mostly colorless. Exercise at least 150 minutes/week and increase the intensity of exercise gradually. Do not use tobacco, alcohol, weed or street drugs in any form.
Practice safe sex, if you have sex. ...Read more
- Talk to a doctor live online for free
- Vitamin b12 overdose level
- Vitamin b12 overdose toxicity
- Symptoms of vitamin b12 overdose
- Ask a doctor a question free online
- Vitamin b12 overdose signs
- Cause of vitamin b12 overdose
- Vitamin b12 overdose medication
- Vitamin b12 overdose drugs
- Is it possible to overdose on vitamin b12?